# SDR GAIA00667

- Difficulty date: October 11, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: LEFT LOWER KEELBEAM CHORD ATTACH FLANGE CRACKED AT STA 875, LBL6 WL137.8.  CORRECTIVE ACTION: REPAIRED KEELBEAM ATTACH FLANGE IAW SB727 53 0208 REV. 1 DATED FEB. 29, 1996.
